It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


[QUOTE=lola1777]I guess I do have one side effect of the Alesse I forgot to mention and that is that my acne has gotten worse since being on the Alesse, but I am not so sure since I also started using Proactive Solution, so I thought maybe that may be causing the outbreaks really bad, since they told me that my skin will get worse before it gets better. I am still holding out to see if it starts to clear up with the Alesse. I read somewhere that it is suppose to help acne.[/QUOTE]


Any birth control can cause these problems. If you think that your moods are definately related to the pill (and not stress or other influences), definately talk to your doctor about it. You may want to try another brand of pills with a different hormone combination/strengths.

As far as the acne, there is no way to tell for sure since you're using ProActive. The ProActive could be the culprit that's aggravating your skin, or it could be the pill. Alesse isn't approved by the FDA for treatment of acne, but all brands of birth control have the potential to treat acne. Again, consult with your physician.
Lola, I have been on Alesse for about 5 years now and at the very beginning I noticed the acne as well but eventually it faded away. I began Alesse to help with the mood swings and severe PMS I was having. Definetly talk to your doctor. Sometimes it takes a little while to find the right one for you. Good luck.





All times are GMT -7. The time now is 11:19 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!